I'm currently taking xenicle 120mg or "orlistat" I've been taking it for just over a month and have stopped getting the side effects. After a fatty meal I used to be able to see a bright orange discharge in the toilet but now there is non. I don't know why I can eat whatever I want and there is NO discharge. Has it stopped working?
Anonymous121 NO sounds right when you see all the other stuff in your stool it is normal when you are eating to much fatty food and such keep following the directions the real goal is to change the diet enough where you don't get all the discharge the best you can do is keep track of your weight and let the doctor know if there is any changes and your not loosing any weight. Best of luck and keep at it. Chuck1957
- Orlistat Information for Consumers
- Orlistat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orlistat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2012 • 1 answer
Posted 7 Jul 2013 • 1 answer
Posted 8 Jun 2015 • 1 answer
Posted 30 Jul 2015 • 1 answer
Posted 27 Jan 2016 • 0 answers